# SDR DHL2002805021

- Difficulty date: December 30, 2001
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5644470507
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SKIN SHOWS DENTS AT OVERALL AREA STA XE246.870-XE285.690.
